# SDR FDEA201907181628

- Difficulty date: July 18, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 66,982 hours, 15,646 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC OPEN HOLE INSPECTION CARRIED OUT ON RIGHT HAND WING OUTER ACCESS DOOR CUTOUT (STATION XORS=683.4 AND XORS=713.6) AND FOUND HOLE #7, #10, #11, #12, #13 AND #33 WITH CRACK INDICATION AS MARKED. REPAIR CARRIED OUT AT RIGHT HAND WING OUTER WING ACCESS DOOR CUTOUT STATION XORS=683.4 AND XORS=713.6 AT FASTENER HOLES #7, #10, #11, #12, #13 AND #33 AS PER SRM 57-20-02-2R FIGURE 201 REPAIR 5. INITIAL INSPECTION TO BE CARRIED OUT AT 2,000 FLIGHT CYCLES AFTER COMPLETION OF THIS REPAIR AND REPETITIVE INSPECTION AT EVERY 2,000 FLIGHT CYCLES PER SRM 57-20-02-2R TABLE 201 FIGURE 202 REPAIR 5. METHOD: HIGH FREQUENCY EDDY CURRENT INSPECTION. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
